Humira can give a false positive ANA (I have no clue how common it is but they list it as a possible side effect) but I have never heard of it causing drug induced lupus. I have lupus and was on Humira but ended up switched to Enbrel. I would see a dermatologist who can tell you more about your rash/spots. You really need to talk with your doctor. I have no clue about other Humira side effects. For me it was a godsend until my body adjusted to it and I started needing something more frequently. You could call the Humira helpline for patients. They are always extremely helpful. Ironically I have lupus and neither Humira nor Enbrel has caused my ANA to become positive. I wish I could help you more. I know having one autoimmune disease does make you more likely to develop another, but does not mean you automatically will. I also have read Crohns is an autoimmune condition.
Dx:fibromyalgia 2002, systematic lupus 2005- definate CNS involvement dxed late 2005, psoriasis 2006, rheumatoid arthritis 2006, PTSD 2007, multiple allergies 2005, migraine, compression fractures T11 & T12, Sjögren's, damaged periphrial nerves 2007, pregnant due May 2008
Tx: plaquenil, Enbrel, Darvocet, Singulair, Flexeril, Baby Asprin, Imuran, Procardia, Prilosec